# SDR DALA1202013118

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM +Y765 AT FR66 AND FR68 IS CORRODED AT SEVERAL AREAS.  BLENDED AREA IAW A319 SRM 51-74-00 L=2.20" W=1.30 D=0.095".  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 101.  REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.
